... to go away. He has been on it for about a month and had been breaking out for 2 weeks. It is all over his body having chills and fever. HELP
Hello Sliles56 & welcome to the site. I am so sorry Your husband(?) is having this severe reaction to this med. His doctor should have run a skin test first to make sure he wasn't allergic to it. Is he still on it? If so contact your doctor immediately as he should stop this medication as this rash can be deadly. I am going to give you the link to read about this, & at the bottom of the page, are more links to read about more information concerning side effects etc... I am not a medical doctor, but this just doesn't sound right if he is still on this medication. Stop with a doctors guidance only as it could affect him in a different way just stopping it on his own...
- Epitol Information for Consumers
- Epitol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epitol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2011 • 2 answers
Posted 28 May 2011 • 1 answer
Posted 26 Dec 2012 • 3 answers
Posted 18 Mar 2015 • 1 answer
My 17 year old daughter has been taking bactrim for 14 days&today she broke out into a rash all over
Posted 4 May 2015 • 1 answer